# SDR AALA201508259005

- Difficulty date: August 23, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 62,277 hours, 22,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2037
- Condition: Faulty
- Location: Cabin
- Part time: 24,619 hours, 8,482 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 9, 11 & 13 ABC & ALL, 4 EACH OVERWING INTERIOR EMER LIGHT NOT ILLUMINATING.  POWER SUPPLY UNIT FAULT LIGHT ILLUMINATED.  REPLACED EPSU IAW AMM 33-51-38 PAGE BLOCK 0401 CONFIG.  OPERATIONS CHECKED NORMAL.
